# SDR AWO2002F00000

- Difficulty date: May 1, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N105NR
- Make and model: Cessna A185F
- Aircraft serial: 18503956
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: S15011
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND LEFT HAND FORWARD DOOR POST LIGHT SWITCH IN CLOSE PROXIMITY TO MAIN FUEL LINES WHICH RUN DOWN FORWARD DOOR POST.  THIS AD CALLS FOR AN INSULATOR TO BE INSTALLED ON THE BACK OF THE SWITCH.
